ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by an arthrex employee via email that an ar-2325pslc swivelock broke when being implanted.This was discovered during ankle ligament repair and internal fixation procedure on (b)(6) 2021.When surgeon used a hammer to insert the peek implant, it broke inside the patient.Surgeon used a new swivelock device from a different lot number to complete procedure.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint not confirmed, the device was returned without the anchor or eyelet.No abnormalities observed.